# SDR 2008UALA01588

- Difficulty date: March 19, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 30,309 hours, 8,190 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATH LIGHTING FLASHING ON & OFF INTERMITTENTLY.  FOUND BATTERY DEAD IN FIRST CLASS.  REPLACED BATTERY, OP CHECKS GOOD.
